# SDR 58651

- Difficulty date: February 6, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 18,960 hours, 27,504 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Mount
- Part number: 130909B38
- Condition: Failed
- Location: Downlock Switch
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON ROLL OUT CREW NOTICED RT MLG ANNUN FAIL/ INTERMITTENLY.  AC WAS FERRIED, NO FURTHER INCIDENT. IS INST NEW BOLT, NUT, WASHER IN DOWNLOCK SW.
